Retour page d'accueil

Publications et autres textes



Singularités de feuilletages holomorphes à holonomie résoluble.
Thèse de Doctorat de l'Université de Rennes 1, (1994).

Classification de certains feuilletages associés à un cusp.
(avec Rafik Méziani) Bol. Soc. Bras. Mat., 25 (1994), p. 93-106.

Cohomologie relative des formes résonantes non dégénérées.
(avec Michel Berthier) Asympt. Analysis, 15 (1997), p. 41-54.

Rigidité topologique pour des singularités de feuilletages holomorphes.
dans Ecuaciones Diferenciales y Singularidades (Colloque Medina 1995),
J. Mozo-Fernandez (Ed.), Universidad de Valladolid (1997), p. 213-234.

Sur l'existence de points fixes attractifs pour les sous-groupes de Aut(C,0).
(avec Michel Belliart et Isabelle Liousse)
C. R. Acad. Sci. Paris, Série I, 324(1997), p. 443-446.

Conformal flows on (C,0) and hexagonal 3-webs.
(avec Michel Belliart et Isabelle Liousse)
dans Web theory and related topics (Proceedings Toulouse 1996),
J. Grifone et É. Salem (Ed.), World Scientific, (2001), p. 92-105.

Analyse des séries divergentes.
dans Quelques aspects des mathématiques actuelles,
Mathématiques 2ème cycle, Ellipses (1998), p. 111-173.

Un théorème de Frobenius singulier via l'arithmétique élémentaire.
(avec Dominique Cerveau) Jour. of Number Theory, 68 (1998), p. 217-228.

Dynamique des groupes d'automorphismes de (C,0).
Bol. Soc. Mat. Mexic., 5 (1999), p. 1-23.

Réduction formelle des singularités cuspidales de champs de vecteurs analytiques.
Jour. of Diff. Equations, 158 (1999), p. 152-173.

5 leçons sur la structure transverse d'une singularité de feuilletage holomorphe en dimension 2 complexe.
Monographies Red TMR Europea Sing. Ec. Dif. Fol., 1 (1999), p. 1-92.
(repris et complété dans ccsd-00016434)

The generic rational differential equation dw/dz=P(z,w)/Q(z,w) carries no interesting transverse structure.
(avec Michel Belliart et Isabelle Liousse)
Erg. Theory and Dyn. Syst., 21 (2001), p.1599-1607.

Sur la structure transverse d'une équation différentielle ordinaire du premier ordre dans le domaine complexe.
Habilitation à Diriger des Recherches (Université de Lille 1), H277 (2000).

Formal invariants for non solvable subgroups of Diff(C,0).
Jour. of Algebra, 247 (2002), p. 95-103.

Minimal, rigid foliations by curves on CP(n).
(avec Julio C. Rebelo) Jour. Eur. Math. Soc. 5 (2003) p. 147-201.

Towards the Galois groupoid of the first order rational ODE.
dans Differential Equations and the Stokes Phenomenon (Proceedings Groningen 2001),
B.L.J. Braaksma, G.K. Immink, M. van der Put and J. Top (Ed.),
World Scientific (2002) p. 203-275.

Fixed points of a finitely generated subgroup of Aff(C).
(avec François Recher et Marius van der Put)
Publicacions Matemàtiques 48 (2004) p. 127-137.

Sur les Théorèmes I et II de Painlevé.
Contemporary Mathematics 389 (2005) p. 165-190.
Volume en l'honneur d'Alberto Verjovsky.
math.CA/0403034

A Preparation Theorem for codimension one foliations.
Annals of Math. 163 (2006) p. 709-722.
math.DG/0402411

Versal deformation of the analytic saddle-node.
Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes
et théories galoisiennes (II) Michèle Loday-Richaud (Éd.)
Astérisque 297 (2004) p. 167-187.
Volume en l'honneur de Jean-Pierre Ramis.
math.DG/0403079

Algebraic Reduction Theorem for complex codimension one singular foliations.
(avec Dominique Cerveau, Alcides Lins Neto, Jorge Vitorio Pereira et Frédéric Touzet)
Comment. Math. Helv. 81 (2006) p.157-169.
math.CA/0406293 version 1

Complex codimension one singular foliations and Godbillon-Vey sequences.
(avec Dominique Cerveau, Alcides Lins Neto, Jorge Vitório Pereira et Frédéric Touzet)
Moscow Math. Jour. 7 (2007) p.21-54.
math.DG/0406293 version 2

The Lamé family of connections on the projective line.
(avec Marius van der Put et Félix Ulmer)
Ann. Fac. Sci. Toulouse 17 (2008) p.371-409.
hal-00005796 version 2

Transversely projective foliations on surfaces: existence of minimal form and prescription of monodromy.
(avec Jorge Vitório Pereira) Intern. Jour. Math. 18 (2007) p.723-747.
math.CA/0512397

Pseudo-groupe d'une singularité de feuilletage holomorphe en dimension deux.
Prépublication IRMAR (2005). hal-00016434

Okamoto symmetry of Painlevé VI equation and isomonodromic deformation
of Lamé connections.
RIMS Kôkyûroku Bessatsu B2 (2007) p.129-136.

Projective structures and projective bundles over compact Riemann surfaces.
(avec David Marín) Astérisque 323 (2009) p.223-252.
(volume en l'honneur de José-Manuel Aroca)
hal-00157037

Dynamics on character varieties and Malgrange irreducibility of Painlevé VI equation.
(avec Serge Cantat) Annales de l'Institut Fourier 59 (2009) p.2927-2978.
hal-00186558

Foliations on the moduli space of rank two connections on the projective line minus four points.
(avec Masa-Hiko Saito et Carlos T. Simpson) Séminaires & Congrès 27 (2012) p.115-168.
hal-00547446

Uniformisation des surfaces de Riemann. Retour sur un théorème centenaire.
(avec Aurélien Alvarez, Christophe Bavard, François Béguin, Nicolas Bergeron,
Maxime Bourrigan, Bertrand Deroin, Sorin Dumitrescu, Charles Frances, Étienne Ghys,
Antonin Guilloux, Patrick Popescu-Pampu, Pierre Py, Bruno Sévennec et Jean-Claude Sikorav)
ENS Éditions École normale supérieure de Lyon (2011) 544 pages. ISBN 978-2-84788-233-9
(plus d'infos)


Singular foliations with trivial canonical class.
(avec Jorge Vitório Pereira et Frédéric Touzet) hal-00607116 (2011).

Foliations with trivial canonical bundle on Fano 3-folds.
(avec Jorge Vitório Pereira et Frédéric Touzet) Math. Nachrichten 286 (2013) p.921-940.
arXiv:1112.3871

Feuilletages holomorphes singuliers (notes de cours). fichier pdf

Lagrangian fibrations in duality on moduli spaces of rank 2 logarithmic connections over the projective line.
(avec Masa-Hiko Saito) Int. Math. Res. Notices 2015 (2015) p.995-1043.
hal-00789255

Flat rank 2 vector bundles on genus 2 curves.
(avec Viktoria Heu) accepté aux Memoirs of the AMS hal-00927061 (2014).

Representations of quasiprojective groups, Flat connections and Transversely projective foliations.
(avec Jorge Vitório Pereira et Frédéric Touzet) hal-00942861 (2014).
Journal de l'École Polytechnique - Mathématiques 3 (2016) p. 263-308.

Isomonodromic deformation of Lamé connections, Painlevé VI equation and Okamoto symetry.
Izvestiya: Mathematics 80 1 (2016) p.113-166. (volume à la mémoire d'Andrei Bolibrukh)
arXiv:1410.4976 (2014).

Ramified covers and tame isomonodromic solutions on curves.
(avec Karamoko Diarra) Trans. of Moscow Math. Soc. 76 (2015) p. 219-236.
(volume en l'honneur de Yulij Ilyashenko) arXiv:1412.8196 (2014).

Introduction to moduli spaces of connections: some explicit constructions.
hal-01133705 (2013).

Hitchin Hamiltonians in genus 2. (avec Viktoria Heu)
Analytic and Algebraic Geometry, 153-172, Hindustan Book Agency, New Delhi, 2017.
arXiv:1506.02404 (2015).

Compact leaves of codimension one holomorphic foliations on projective manifolds.
(avec Benoît Claudon, Jorge Vitório Pereira et Frédéric Touzet)
Ann. Scient. Éc. Norm. Sup. (accepté) hal-01247045 (2015).

On the number of fibrations transversal to a rational curve in a complex surface.
(avec Maycol Falla Luza) C. R. Math. Acad. Sci. Paris 354 (2016) 470-474.
arXiv:1602.00980 (2016).

The Riemann-Hilbert mapping for sl2-systems over genus two curves.
(avec Gabriel Calsamiglia, Bertrand Deroin et Viktoria Heu) Bull. SMF (accepté)
arXiv:1602.02273 (2016).

Uniformization of Riemann surfaces. Revisiting a hundred-year-old theorem.
(avec Aurélien Alvarez, Christophe Bavard, François Béguin, Nicolas Bergeron,
Maxime Bourrigan, Bertrand Deroin, Sorin Dumitrescu, Charles Frances, Étienne Ghys,
Antonin Guilloux, Patrick Popescu-Pampu, Pierre Py, Bruno Sévennec et Jean-Claude Sikorav)
Traduit du Français par Robert G. Burns
Heritage of European Mathematics E.M.S. (2016) ISBN 978-3-03719-145-3
(plus d'infos) version préliminaire.pdf 16,6 Mo

Holonomy Representation of Quasi-Projective Leaves of Codimension One Foliations.
(avec Benoît Claudon, Jorge Vitório Pereira et Frédéric Touzet) Publ. Mat. (accepté)
hal-01499785 (2017).

Two dimensional neighborhoods of elliptic curves: formal classification and foliations.
(avec Olivier Thom et Frédéric Touzet) hal-01509317 (2017).

Flat parabolic vector bundles on elliptic curves.
(avec Thiago Fassarella) hal-01555245 (2017).

Projective structures and neighborhoods of rational curves.
(avec Maycol Falla Luza) hal-01567347 (2017).

Deformation of rational curves along foliations.
(avec Jorge Vitório Pereira et Frédéric Touzet) hal-01671053 (2017).

Page d'accueil

Mise à jour : décembre 2017